Sadigh behzadi, Shadan. (1398). Application of numerical iterative methods for solving Benjamin-Bona-Mahony equation. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), 27-37.
Shadan Sadigh behzadi. "Application of numerical iterative methods for solving Benjamin-Bona-Mahony equation". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12, 2, 1398, 27-37.
Sadigh behzadi, Shadan. (1398). 'Application of numerical iterative methods for solving Benjamin-Bona-Mahony equation', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), pp. 27-37.
Sadigh behzadi, Shadan. Application of numerical iterative methods for solving Benjamin-Bona-Mahony equation. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 12(2): 27-37.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.